# SDR FDEA201303160584

- Difficulty date: March 16, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM CORRODED BETWEEN BS 1340 AND 1360.   REMOVED AND REPLACED IAW DWG 146N8322 SHT.1. REV.F. REPAIR IS MAJOR.
